Jump to content

Photo

Beta Sitosterol reducing sex drive SIGNIFICANTLY...


This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 sleaman

sleaman

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 313
    Likes: 0
About Me
  • Joined: 21-January 07

Posted 06 March 2008 - 06:49 PM

To stat off, i talked to my doctor about this and he says im just tricking myself and these naturopathic medicines do nothing...so i'm in the procss of finding a new doctor. Anyways, I have been using Beta SItosterol for about 3-1/2 weeks now. I am taking this: http://www.vitacost....Beta-sitosterol . At first I noticed a slight decrease in sex drive, but since I wasn't active at the time never thought about it. I just started getting sexually ivolved w/ a new girl and hve noticed some disturbing side effects. Warning: Do not read if you are offended by sexual descriptions. Mature audiences and responses only please! First off, I noticed my semen is very very runny and not anywhere near the normal amount. Secondly, I have not experienced an orgasm either when I ejaculate. Its like I don't feel anything, it just comes out kinda like when you're wasted.

Should I stop or maybe cut back to taking it every few days? It has helped tremendously w/ my oil production, and i know DHT is my problem due to my acne and hair loss. Any ideas? I dont want this to cause me to impotent or something in the future. Thank you for any advice.

#2 sie

sie

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 385
    Likes: 0
About Me
  • Joined: 04-February 08

Posted 06 March 2008 - 07:23 PM

I have been doing alot of sex hormone research lately and most of the studies about DHT go back to the prostate (trying to cure prostate cancer). So DHT relates to balding, acne and prostate. And since the prostate is the semen factory, you might want to start your researching with that. Important: See if this is a symptom of something or if you can find any evidence that you should see a doc about this. I don't know about beta sitosterol effects on these things. Search beta sitosterol and prostate and see what you find.

#3 energizer

energizer

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 524
    Likes: 0
About Me
  • Joined: 04-April 06

Posted 06 March 2008 - 07:25 PM

you should stop immediately

#4 allo12345

allo12345

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 113
    Likes: 0
About Me
  • Joined: 01-June 07

Posted 06 March 2008 - 07:52 PM

Have you changed anything else in what you eat? Have you added any other supplements?

While we're at it, I have my own question? I knew ejaculation caused me acne so I just stopped for more than a month. Now several weeks later, I just can't get a hard erection anymore, while it was not a problem at all before. I take lots of zinc, sometimes calcium and vitamin D supplements because I don't eat dairy, taurine and that's pretty much it for now.

Anybody knows anything about that..? What can affect that? thanks...

#5 sleaman

sleaman

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 313
    Likes: 0
About Me
  • Joined: 21-January 07

Posted 06 March 2008 - 07:56 PM

no new supplements, and diet is basically the same. im eating a little more carbs than i had been, but nothing major that would effect me like this. i think ill just lay off it for a little and see what happens. my acne is all gone, but i just wanted to get rid of my oily skin, which this worked perfectly for.

#6 ryudoadema

ryudoadema

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 654
    Likes: 1
About Me
  • Joined: 06-May 07

Posted 06 March 2008 - 08:20 PM

Yeah, not good...DIM was having that effect on me. It's been shown that acne sufferers have an increased reaction to dht and hormones in the receptor sites. Maybe that's your problem- you may have normal levels of test/dht but your sebum glands are over-reacting.

So maybe you can use something that blocks dht topically like green tea extract and i think even beta-sitosterol.

#7 pm2

pm2

    Junior Member

  • Members
  • Posts & Likes
    Posts: 72
    Likes: 0
About Me
  • Joined: 29-February 08

Posted 07 March 2008 - 02:34 AM

yes, your dosage is to much!

There is to much phytosteroles in the product.

take this here
http://www.vitacost....esterol-Balance

2x1 capsule/day or 2xhalf capsule/day

#8 adell

adell

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 61
    Gallery Images: 1
    Likes: 0
About Me
  • Joined: 04-March 08

Posted 07 March 2008 - 08:41 AM

This is a serious medical question dude, talk to a doctor, and meantime, stop taking it.
G'luck.


#9 AMxReborn

AMxReborn

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 01-June 13

Posted 01 June 2013 - 12:57 PM

You are inhibiting DHT too much bro, you shouldn't even be messing with DHT.  Estrogen is what enlarges your prostate, most studies that say it's DHT were conducted by Pharmaceuticals to promote their drugs (Finasteride, Propecia, Dustasteride etc).  For example there is a study on a DHT steroid (pure DHT), and it acutally shrunk enlarged prostates.  Trust me bro, I've been studying this topic for years.  Do NOT take Beta-Sitosterol. especially in that dose.  It's outrageous.  DHT is important for your orgasm contractions and semen output and it gives you a sense of motivation and energy, and muscle hardness.

 

Sources
http://www.ncbi.nlm.nih.gov/pubmed/21079217
http://www.livestrong.com/article/34719-estrogen-affects-male-prostate-gland/
http://www.rbej.com/content/9/1/93

Prostate Enlargement and Estrogen
 

"Australian scientists say preliminary results from animal studies found that an experimental drug that regulates estrogen may help keep the prostate gland from growing in older men."


Read more: http://www.livestron.../#ixzz2UzaGsLJS

 


*Moderator edit, URL removed - read the board rules*